MathSciNet Relay Station
MathSciNet bibliographic data
MR1898748 11N13 (11N56 11Y35)
Dusart, Pierre Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002), no. 239, 1137–1168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement